# SDR AALA20071315

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT FORWARD FIRST CLASS CEILING INOPERATIVE.  REPLACED BATTERY PACK AND LEFT NUMBER ONE DOOR CEILING FOR EMERGENCY LIGHT AT RIGHT FORWARD FIRST CLASS CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
